My daughter is 10 years old. For the past eight days, she has been suffering from body pain, headache, and some skin irritation. Her doctor said that it is pitta acidity. There is no improvement till date. Last year, during rainy season, she had some face and body irritation problem, which solved after taking Alerid tablet. Please help.
Welcome to icliniq.com.
To understand the condition better I need to know the following things.
Revert back with the answers to the above questions to a child health specialist online --> https://www.icliniq.com/ask-a-doctor-online/child-health-specialist
Thank you doctor,
She has a general body pain. The headache is more on the forehead and back during the afternoon and after school hours. She has more abdominal pain during afternoon and night that is particularly after food. Sometimes, before food she feels nauseous. But, there is no actual vomiting. In the morning and evening, I observed rashes on her body, which are there for only 10 to 15 minutes and vanish away. Also, she has irritation of the same. Her body temperature is not measured. She is feeling chill, but there is no fever or cough. Are these symptoms of dengue? Should we go for any blood test?
Welcome back to icliniq.com.
1. Complete blood count.
2. Dengue serology.
3. Malarial parasite card test.
Revert back with the test reports to a child health specialist online.---> https://www.icliniq.com/ask-a-doctor-online/child-health-specialist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. tell me in detail about your headache to help you in better way. What is the quality of your headache? Is it either pulsatile which means tis-tis or squeezing or aching? Do you have any associated symptoms like nausea, vomiting, facial swe... Read fullDengue Fever - Causes, Symptoms, Treatment and Prevention
.. Symptoms, Treatment, Prevention .. ... Read fullMy daughter has cough. Shall I give her Dexona?
.. CBC (complete blood count) and a chest x-ray before starting Dexona (Dexamethasone) as it is a steroid. Also, there may be a history of childhood asthma (hyper-reactive airway disease) and it is better to be sure before giving this medicine. This ... Read full
Ask your health query to a doctor online?Ask a Child Health Specialist Now